Resultados globales: 8 registros encontrados en 0.03 segundos.
Artículos, Encontrados 8 registros
Artículos Encontrados 8 registros  
1.
7 p, 419.1 KB On the periods of a continuous self-map on a graph / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
2019 - 10.1007/s40314-019-0846-0
Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78  
2.
11 p, 2.2 MB On Lefschetz periodic point free self-maps / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
We study the periodic point free maps on connected retract of a finite simplicial complex using the Lefschetz numbers. We put special emphasis in the self-maps on the product of spheres and of the wedge sums of spheres.
2018 - 10.1007/s11784-018-0498-5
Journal of fixed point theory and applications, Vol. 30, issue 38 (March 2018)  
3.
7 p, 2.1 MB Periodic structure of transversal maps on CP^n, HP^n and S^p S^q / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A C1 map f : M → M is called transversal if for all m ∈ N the graph of fm intersects transversally the diagonal of M × M at each point (x, x) being x a fixed point of fm. Let CPn be the n–dimensional complex projective space, HPn be the n–dimensional quaternion projective space and Sp × Sq be the product space of the p–dimensional with the q–dimensional spheres, p 6= q. [...]
2013 - 10.1007/s12346-013-0099-z
Qualitative Theory of Dynamical Systems, Vol. 12 (2013) , p. 417-425  
4.
14 p, 327.8 KB The set of periods for the Morse-Smale diffeomorphisms on T^2 / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the present paper, by using Lefschetz zeta function, we study the set of periods of the Morse-Smale diffeomorphisms defined on the two-dimensional torus for every homotopy class.
2012
Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, Vol. 19 Núm. 4 (2012) , p. 471-484  
5.
9 p, 2.0 MB C^1 self-maps on S^n, S^n S^m, C P^n and H P^n with all their periodic orbits hyperbolic / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study in its homological class the periodic structure of the C1 self–maps on the manifolds Sn (the n–dimensional sphere), Sn × Sm (the product space of the n–dimensional with the m–dimensional spheres), CPn (the n–dimensional complex projective space) and HPn (the n–dimensional quaternion projective space), having all their periodic orbits hyperbolic.
2012
Taiwanese Journal of Mathematics, Vol. 16 Núm. 1 (2012) , p. 323-334  
6.
16 p, 2.2 MB Minimal sets of periods for Morse-Smale diffeomorphisms on non-orientable compact surfaces without boundary / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar(Venezuela). Departamento de Matemáticas)
We study the minimal set of (Lefschetz) periods of the C1 Morse–Smale diffeomorphisms on a non–orientable compact surface without boundary inside its class of homology. In fact our study extends to the C1 diffeomorphisms on these surfaces having finitely many periodic orbits all of them hyperbolic and with the same action on the homology as the Morse–Smale diffeomorphisms. [...]
2012 - 10.1080/10236198.2011.647006
Journal of Difference Equations and Applications, Vol. 19 Núm. 3 (2012) , p. 402-417  
7.
9 p, 1.9 MB On the Lefschetz periodic point free continuous self-maps on connected compact manifolds / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize the Lefschetz periodic point free self–continuous maps on the following connected compact manifolds: CPn the n–dimensional complex projective space, HPn the n–dimensional quaternion projective space, Sn the n–dimensional sphere and Sp ×Sq the product space of the p–dimensional with the q–dimensional spheres.
2011 - 10.1016/j.topol.2011.07.007
Topology and its Applications, Vol. 158 (2011) , p. 2165-2169  
8.
8 p, 1.9 MB C^1 Self-maps on closed manifolds with all their periodic points hyperbolic / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Sirvent, Víctor F. (Universidad Simón Bolívar (Venezuela). Departamento de Matemáticas)
We present several results providing sufficient conditions for the existence of quasi–unipotent maps on different closed manifolds having infinitely many periodic points all of them hyperbolic.
2015 - 10.21136/MB.2016.6
Houston Journal of Mathematics, Vol. 41 Núm. 4 (2015) , p. 1119-1127  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.